# SDR UALA2012111906656

- Difficulty date: November 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,735 hours, 21,613 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Condition: Out Of Position
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 37DEF IS LOOSE AT FLOOR ATTACH POINT --NOT CONNECTED TO FLOOR.  FOUND FRONT STUD BACKED OUT OF SEAT LEG.  CHECKED STUD AND LEG THREADS ALL INTACT.  REINSTALLED STUD AND ANTI RATTLE NUT.  RE-INSTALLED SEAT INTO TRACK IN PROPER POSITION.  SEAT IS SECURE AND SERVICEABLE.
